# SDR CHQA201100061

- Difficulty date: March 13, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N259JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145763
- Aircraft time: 18,811 hours, 16,420 cycles
- Engine: Allsn AE3007A
- Engine time: 23,965 hours, 20,325 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Velocity Sensor
- Part number: 3633501003
- Part serial: 05993
- Condition: Faulty
- Location: Te Flap
- Part time: 4,273 hours, 3,960 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT DURING APPROACH WHEN THE FLAPS WERE SELECTED, RECEIVED A FAIL MESSAGE WITH THE FLAPS STILL AT ZERO.  THE FLIGHT CREW DECLARED AN EMERGENCY AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT FLAP VELOCITY SENSOR AND THE FLAP RESET SWITCH WITH NO FURTHER DEFECTS BEING NOTED AT THAT TIME.
